Health knowledge made personal
Join this community!
› Share page:

Cause of rash and blisters around the anus


Posted by Scott

 

 I recently was placed on augmentin twice daily for 10 days.  I developed diarrhea after the second day. I now have a severe rash around my anus. I tried different cremes and it just

seems to get wurst.  It is making me sore to walk, get up and down and having a bile movement is terrible. The diarrhea is gone but still painful to have a BM

 
Answers (1)
Sort by: Newest first | Oldest first
r u cured yet, ive got the same
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: